MAUDE Adverse Event Report: K2M, INC. AN LORDOTIC - OBLIQUE INSERTER; SIZE 10 MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

K2M, INC. AN LORDOTIC - OBLIQUE INSERTER; SIZE 10 MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 6101-90167
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tips of two cascadia an lordotic-oblique inserters fractured off intra-operatively.The procedure was completed successfully with a 15 minute surgical delay and no adverse consequence to the patient.This report captures the first of two cascadia an lordotic-oblique inserters.

Brand Name
AN LORDOTIC - OBLIQUE INSERTER; SIZE 10 MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23827585
Report Number3004774118-2025-00215
Device Sequence Number14719476
Product Code MAX
UDI-Device Identifier10888857270107
UDI-Public(01)10888857270107(11)210707(10)NPVH
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K160547
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6101-90167
Device Lot NumberNPVH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown